MAUDE Adverse Event Report: BOSTON SCIENTIFIC - SPENCER GEMINI¿; DISLODGER, STONE, BASKET, URETERAL, METAL

BOSTON SCIENTIFIC - SPENCER GEMINI¿; DISLODGER, STONE, BASKET, URETERAL, METAL
Model Number M0063301070
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the complainant, the suspect device has been disposed and is not available for return.If any further relevant information is received, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a gemini¿ basket was used in the ureter during a ureteroscopy procedure, performed on (b)(6) of 2017.According to the complainant, post procedure, the patient came back with a complaint of pain.The patient underwent surgery on (b)(6) 2018 and a yellow plastic sheath that was identified to be a part of a gemini¿ basket was found inside the ureter.The sheath of the basket was removed, and a stent was placed in the patient to complete the procedure.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the surgery was reported to be fine.

Brand Name
GEMINI¿
Common Device Name
DISLODGER, STONE, BASKET, URETERAL, METAL
Manufacturer (Section D)
BOSTON SCIENTIFIC - SPENCER
780 brookside drive
spencer IN 47460
MDR Report Key7278090
Report Number3005099803-2018-00435
Device Sequence Number2379183
Product Code FFL
UDI-Device Identifier08714729057031
UDI-Public08714729057031
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/15/2020
Device Model NumberM0063301070
Device Catalogue Number330-107
Device Lot Number0021015429
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2018
Initial Report FDA Received Date02/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age51 YR
Patient Weight94